# SDR VNAA2019102421105

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 38,391 hours, 28,521 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING INDICATES RH FUSE, RAN QRH AND TURNED OFF A/ICE.  MESSAGE DID NOT REOCCUR. C/W CRJ 700 FIM 30-11-00-810-802-A01. NO FURTHER FAULTS NOTED. RAN SYSTEM WITH CREW, OPS CHECKED GOOD AT THIS TIME. A/C OK FOR SERVICE.
